advertisement
Question
Posted by: Boo | 2008/11/17

Thanks

Hi thanks so much for your reply to my questions regarding erectile dysfunction while on Clift 20mg and Rivotril O.5mg.The other thing I wanted to ask is I am very much into training and strength training will I lose my gained strength while on this?, Does it decrease muscle mass...things like that I know this may sound ridiculous but I rather ask than not know.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I see no reason why you should lose any strength or muscle development you have gained. It shouldn't affect muscle mass at all. IF the combination makes you feel more drowsy, you might tend to exercise less, but it shouldnt have any unwanted effect on muscles or strength

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement